# SDR DL76S992416

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FLT 1814 BOS, FOUND FOD DAMAGE TO MULTIPLE FAN    BLADES AND ACCOUSTICAL LINER.  REPLACED FAN.
